MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D412
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis, as it remains implanted and in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited red alerts due to high out of range shock impedance measurements, measuring greater than 125 ohms.No adverse patient effects were reported.This icd remains in service.

Brand Name
PERCIVA? ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24690878
Report Number2124215-2026-16416
Device Sequence Number9771115
Product Code LWS
UDI-Device Identifier00802526587924
UDI-Public(01)00802526587924(17)240509
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/09/2024
Device Model NumberD412
Device Catalogue NumberD412
Device Lot Number232589
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/25/2026
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale